# SDR USAA000086

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 360
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1 - BS 360 STR 15, STRINGER HAS A .50 INCH CRACK.  INSTALLED NEW TIE CLIP PER SRM 51-10-02.  (X)
